Ce texte contient la preuve du théorème principal de cette série d’exposés. Le « théorème d’ergodicité quantique » est dû à A. Shnirelman (1974) avec des preuves plus détaillées de S. Zelditch et Y. Colin de Verdière en 1985. Sur certaines variétés ou dans certains ouverts du plan, ce théorème permet d’affirmer que la plupart des fonctions propres du laplacien sont « uniformément » distribuées. En mécanique quantique, cela correspondrait à des fonctions d’ondes complètement délocalisées. Je montrerai l’argument détaillé sur le tore
@incollection{XUPS_2014____113_0, author = {Anantharaman, Nalini}, title = {Le th\'eor\`eme d{\textquoteright}ergodicit\'e quantique}, booktitle = {Chaos en m\'ecanique quantique}, series = {Journ\'ees math\'ematiques X-UPS}, pages = {113--162}, publisher = {Les \'Editions de l{\textquoteright}\'Ecole polytechnique}, year = {2014}, doi = {10.5802/xups.2014-03}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/xups.2014-03/} }
TY - JOUR AU - Anantharaman, Nalini TI - Le théorème d’ergodicité quantique JO - Journées mathématiques X-UPS PY - 2014 SP - 113 EP - 162 PB - Les Éditions de l’École polytechnique UR - https://www.numdam.org/articles/10.5802/xups.2014-03/ DO - 10.5802/xups.2014-03 LA - fr ID - XUPS_2014____113_0 ER -
Anantharaman, Nalini. Le théorème d’ergodicité quantique. Journées mathématiques X-UPS, Chaos en mécanique quantique (2014), pp. 113-162. doi : 10.5802/xups.2014-03. https://www.numdam.org/articles/10.5802/xups.2014-03/
[AA67] Problèmes ergodiques de la mécanique classique, Monographies Internationales de Mathématiques Modernes, 9, Gauthier-Villars, Paris, 1967 | MR
[AB13] Quantum ergodicity and beyond – with a gallery of pictures, IAMP News Bulletin (April 2013), pp. 10-28
[AM14] Semiclassical measures for the Schrödinger equation on the torus, J. Eur. Math. Soc. (JEMS), Volume 16 (2014) no. 6, pp. 1253-1288 | DOI | MR | Zbl
[AN07] Half-delocalization of eigenfunctions for the Laplacian on an Anosov manifold, Ann. Inst. Fourier (Grenoble), Volume 57 (2007) no. 7, pp. 2465-2523 | DOI | Numdam | MR | Zbl
[Ana08] Entropy and the localization of eigenfunctions, Ann. of Math. (2), Volume 168 (2008) no. 2, pp. 435-475 | DOI | MR | Zbl
[BDB96] Equipartition of the eigenfunctions of quantized ergodic maps on the torus, Comm. Math. Phys., Volume 178 (1996) no. 1, pp. 83-105 | DOI | MR | Zbl
[Ber11] Le spectre des surfaces hyperboliques, Savoirs Actuels, EDP Sciences, Les Ulis ; CNRS Éditions, Paris, 2011 | MR
[BG92] Géométrie différentielle : variétés, courbes et surfaces, Presses Universitaires de France, Paris, 1992
[CdV85] Ergodicité et fonctions propres du laplacien, Comm. Math. Phys., Volume 102 (1985) no. 3, pp. 497-502 | DOI | MR
[Eva10] Partial differential equations, Graduate Studies in Math., 19, American Mathematical Society, Providence, RI, 2010 | MR
[Far08] Analysis on Lie groups. An introduction, Cambridge Studies in Advanced Math., 110, Cambridge University Press, Cambridge, 2008 | DOI | MR
[Fau14] Introduction au chaos classique et au chaos quantique, Chaos en mécanique quantique (Journées X-UPS), Les Éditions de l’École polytechnique, Palaiseau, 2014 (ce volume) | DOI
[FK14] Le théoréme d’Egorov, Chaos en mécanique quantique (Journées X-UPS), Les Éditions de l’École polytechnique, Palaiseau, 2014 (ce volume) | DOI
[FNDB03] Scarred eigenstates for quantum cat maps of minimal periods, Comm. Math. Phys., Volume 239 (2003) no. 3, pp. 449-492 | DOI | MR | Zbl
[GL93] Ergodic properties of eigenfunctions for the Dirichlet problem, Duke Math. J., Volume 71 (1993) no. 2, pp. 559-607 | DOI | MR | Zbl
[Has10] Ergodic billiards that are not quantum unique ergodic, Ann. of Math. (2), Volume 171 (2010) no. 1, pp. 605-619 | DOI | MR | Zbl
[Hej76] The Selberg trace formula for
[Hux02] Integer points, exponential sums and the Riemann zeta function, Number theory for the millennium, II (Urbana, IL, 2000), A K Peters, Natick, MA, 2002, pp. 275-290 | MR | Zbl
[Jak97] Quantum limits on flat tori, Ann. of Math. (2), Volume 145 (1997) no. 2, pp. 235-266 | DOI | MR | Zbl
[Lin06] Invariant measures and arithmetic quantum unique ergodicity, Ann. of Math. (2), Volume 163 (2006) no. 1, pp. 165-219 | DOI | MR
[Mac10] High-frequency propagation for the Schrödinger equation on the torus, J. Funct. Anal., Volume 258 (2010) no. 3, pp. 933-955 | DOI | Zbl
[Nas56] The imbedding problem for Riemannian manifolds, Ann. of Math. (2), Volume 63 (1956), pp. 20-63 | DOI | MR | Zbl
[RS94] The behaviour of eigenstates of arithmetic hyperbolic manifolds, Comm. Math. Phys., Volume 161 (1994) no. 1, pp. 195-213 | DOI | MR | Zbl
[Sar03] Spectra of hyperbolic surfaces, Bull. Amer. Math. Soc. (N.S.), Volume 40 (2003) no. 4, pp. 441-478 | DOI | MR | Zbl
[Sar11] Recent progress on the quantum unique ergodicity conjecture, Bull. Amer. Math. Soc. (N.S.), Volume 48 (2011) no. 2, pp. 211-228 | DOI | MR | Zbl
[Zel87] Uniform distribution of eigenfunctions on compact hyperbolic surfaces, Duke Math. J., Volume 55 (1987) no. 4, pp. 919-941 | DOI | MR | Zbl
[Zyg74] On Fourier coefficients and transforms of functions of two variables, Studia Math., Volume 50 (1974), pp. 189-201 | DOI | MR | Zbl
[Šni74] Ergodic properties of eigenfunctions, Uspehi Mat. Nauk, Volume 29 (1974) no. 6, pp. 181-182 | Zbl
Cité par Sources :